# SDR A6WA201310094034

- Difficulty date: October 9, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 24,501 hours, 23,392 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, AFTER FLAPS WERE RETRACTED TO ZERO FOR A FEW SECONDS, RECEIVED A FLAP FAIL CAUTION MESSAGE.  RETURNED TO DEPARTURE, LANDED FLAPS 0, BRAKE TEMPS NORMAL, WT 46800.
